# SDR RAIA00610036

- Difficulty date: October 23, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,748 hours, 18,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3534 - CEILING EMERGENCY LIGHT ABOVE ROW 12 INOP.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO DEFECTS NOTED.
